# SDR ASOA20130112003

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 25,419 hours, 19,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4210, CREW REPORTED A MILD ODOR OF FUMES IN CABIN AND COCKPIT INFLIGHT WHICH MADE A PASSENGER SICK.  MX RAN BOTH ENGINES AND PACK SYS AND PERFORMED OPS CHECKS SUCCESSFULLY.  UNABLE TO DUPLICATE ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
